Alert archive / Texas / High Wind Warnings in 2013

High Wind Warning 5, NWS Amarillo, TX

May 28, 201313 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this high wind warning at May 28, 2013, 6:14 PM CDT for 13 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 3 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 28, 2013, 6:14 PM CDT (23:14 UTC)
Expired
May 28, 2013, 9:00 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 78 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:15 PM CDTHIGH SUST WINDS 587 Ene Amarillo, TX
May 28, 6:15 PM CDTNON-TSTM WND GST 717 Ene Amarillo, TX
May 28, 6:15 PM CDTNON-TSTM WND DMG9 E Amarillo, TXONE BARN ROOF COMPLETLY DESTROYED...ANOTHER ONE PARTIALLY DAMAGED.
May 28, 6:21 PM CDTNON-TSTM WND GST 613 Nw Amarillo, TX
May 28, 6:24 PM CDTNON-TSTM WND GST 615 Nnw Amarillo, TX
May 28, 6:30 PM CDTNON-TSTM WND GST 593 Sse Boise City, OK
May 28, 6:55 PM CDTNON-TSTM WND GST 636 Wnw Amarillo, TX
May 28, 6:58 PM CDTTSTM WND DMG2 E Elmwood, OK8 POWER POLES DOWN
May 28, 6:59 PM CDTNON-TSTM WND DMG7 N Amarillo, TXRIVER ROAD FIELD HOUSE BARN ROOF BLEW OFF - NO INJURIES
May 28, 7:10 PM CDTTSTM WND GST 591 Ssw Beaver, OK
May 28, 7:20 PM CDTNON-TSTM WND GST 671 Ssw Beaver, OK
May 28, 7:21 PM CDTTSTM WND GST 681 Ssw Beaver, OK
May 28, 7:25 PM CDTNON-TSTM WND GST 671 Ssw Beaver, OK
May 28, 7:26 PM CDTNON-TSTM WND DMG1 N Amarillo, TXTREE HAS FALLEN ON A HOME AT 9TH AVENUE AND BUCHANAN STREET
May 28, 7:30 PM CDTNON-TSTM WND DMG6 Sw Beaver, OKTREE DOWN AND BLOCKING ROAD.
May 28, 7:30 PM CDTNON-TSTM WND DMGBeaver, OKNUMEROUS REPORTS OF TREE BRANCHES DOWN UP TO 4 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WWUS74 KAMA 282314
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT TUE MAY 28 2013

TXZ009-012>014-017-018-290200-
/O.NEW.KAMA.HW.W.0005.130528T2314Z-130529T0200Z/
ROBERTS-POTTER-CARSON-GRAY-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...MIAMI...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...CANYON...CLAUDE
614 PM CDT TUE MAY 28 2013

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND
  GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY.

* TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT.

* IMPACTS...DAMAGING WINDS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
912 
WWUS74 KAMA 282341
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT TUE MAY 28 2013

OKZ001-TXZ001-002-006>008-290200-
/O.EXB.KAMA.HW.W.0005.130529T0000Z-130529T0200Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...BORGER
641 PM CDT TUE MAY 28 2013

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND 
  GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. 

* TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT.

* IMPACTS...DAMAGING WINDS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ009-012>014-017-018-290200-
/O.CON.KAMA.HW.W.0005.000000T0000Z-130529T0200Z/
ROBERTS-POTTER-CARSON-GRAY-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...MIAMI...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...CANYON...CLAUDE
641 PM CDT TUE MAY 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND 
  GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. 

* TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT.

* IMPACTS...DAMAGING WINDS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SCHNEIDER
167 
WWUS74 KAMA 290017
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
717 PM CDT TUE MAY 28 2013

OKZ002-003-TXZ003-004-290200-
/O.EXA.KAMA.HW.W.0005.000000T0000Z-130529T0200Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...SPEARMAN...
GRUVER...PERRYTON
717 PM CDT TUE MAY 28 2013

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND 
  GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. 

* TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT.

* IMPACTS...DAMAGING WINDS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ001-TXZ001-002-006>009-012>014-017-018-290200-
/O.CON.KAMA.HW.W.0005.000000T0000Z-130529T0200Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-POTTER-
CARSON-GRAY-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...
AMARILLO...PANHANDLE...WHITE DEER...PAMPA...CANYON...CLAUDE
717 PM CDT TUE MAY 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND 
  GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. 

* TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT.

* IMPACTS...DAMAGING WINDS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SCHNEIDER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at May 28, 6:02 PM CDT, 12 minutes earlier.

Area forecast discussion, May 28, 6:02 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT TUE MAY 28 2013

.AVIATION...
A STATIONARY FRONT NEAR THE OKLAHOMA PANHANDLE AND A DRYLINE
EXTENDING FROM THE FRONT IN THE EASTERN OKLAHOMA PANHANDLE SOUTHWEST
INTO THE SOUTHWEST TEXAS PANHANDLE WILL PRODUCE SCATTERED CONVECTION
MAINLY AFFECTING THE AMARILLO TAF SITE THROUGH 06Z WEDNESDAY. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF THE CONVECTION. SOUTHERLY TO
SOUTHWESTERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS EXCEPT WIND
GUSTS OF 40 TO 50 KNOTS OR GREATER NEAR THE CONVECTION.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 28 2013/

DISCUSSION...
WE HAVE A LOT OF INTERESTING FEATURES ACROSS THE PANHANDLES THIS
AFTERNOON. A DRYLINE WAS RETREATING NORTHWESTWARD ACROSS THE
NORTHWEST THIRD OF THE TEXAS PANHANDLE. A STATIONARY FRONT WAS FOUND
EAST/WEST ACROSS THE OKLAHOMA PANHANDLE. A JET STREAK IN THE UPPER
LEVELS WAS APPROACHING THE SOUTHEAST TEXAS PANHANDLE FROM THE
SOUTHWEST. ALL OF THESE FEATURES WILL PROBABLY HELP THUNDERSTORMS TO
DEVELOP THIS AFTERNOON INTO THIS EVENING. SOME OF THE STORMS WILL
LIKELY BE SEVERE WITH THE GREATEST THREAT ACROSS THE EASTERN HALF OF
THE PANHANDLES.

NOCTURNAL SHOWERS AND THUNDERSTORMS WOULD NOT BE OUT OF THE
QUESTION AFTER MIDNIGHT AS THE MAIN UPPER LEVEL SHORT WAVE
APPROACHES FROM CENTRAL NEW MEXICO. HAVE ADDED SOME POPS FURTHER
WEST ACROSS THE SOUTHERN TEXAS PANHANDLE FOR THIS POSSIBILITY.

THE DRYLINE IS EXPECTED MOVE INTO THE EASTERN OKLAHOMA AND TEXAS
PANHANDLES BY THUNDERSTORM INITIATION TIME WEDNESDAY AFTERNOON.
WOULD NOT BE SURPRISED IF THE DRYLINE ENDS UP FURTHER EAST THAN
WHAT THE CURRENT MODELS SHOW GIVEN THE STRENGTHENING WESTERLY FLOW
ALOFT AS THE SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. AGAIN
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREATS.

WILL KEEP THE FORECAST DRY FROM THURSDAY ONWARD AS A DRIER AIR
MASS FILTERS ACROSS THE PANHANDLES.

FIRE WEATHER...
ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY WILL
BE CONDITIONAL ON HOW MUCH AND HOW WIDESPREAD THE RAIN IS TONIGHT...
SO WILL HOLD OFF ON ANY FIRE WEATHER WATCHES FOR NOW. IF WE DO NOT
SEE MUCH RAIN...THEN AREAS WEST OF A GUYMON TO AMARILLO LINE COULD
SEE CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY. ELEVATED TO NEAR
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR MUCH OF THE
WEST AND CENTRAL PANHANDLES ON THURSDAY...BUT THE WINDS WILL BE
LIGHTER. THE WINDS MAY BE A BIT STRONGER ON FRIDAY ALONG WITH
RELATIVE HUMIDITY VALUES BELOW 20 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, May 28, 3:08 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
308 PM CDT TUE MAY 28 2013

OKZ001>003-TXZ001>020-290815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
308 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS...SOME SEVERE...WILL BE SCATTERED ACROSS THE PANHANDLES
TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLOODING ARE THE
MAIN HAZARDS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
ACROSS THE WESTERN AND CENTRAL PANHANDLES WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH
FRIDAY.

GOEHRING

In the hours before

Special weather statement, May 28, 5:59 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
559 PM CDT TUE MAY 28 2013

OKZ002-282330-
TEXAS OK-
559 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS COUNTY UNTIL 630 PM
CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
TEXHOMA TO 6 MILES SOUTH OF HARDESTY...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             OPTIMA...             HOUGH...
  HOOKER...             HARDESTY...           GOODWELL...
  BAKER...              ADAMS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3693 10159 3691 10097 3651 10100 3652 10182
TIME...MOT...LOC 2258Z 199DEG 36KT 3657 10169 3658 10114

JOHNSON
Local storm report, May 28, 6:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     7 ENE AMARILLO          35.23N 101.71W
05/28/2013  M60 MPH          POTTER             TX   NWS OFFICE

&&

EVENT NUMBER AMA1300466

KJS
Local storm report, May 28, 6:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
605 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND GST     2 E PERRYTON            36.39N 100.77W
05/28/2013  E60 MPH          OCHILTREE          TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1300467

FENNER
Local storm report, May 28, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
607 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     7 ENE AMARILLO          35.23N 101.71W
05/28/2013  M66 MPH          POTTER             TX   NWS OFFICE

&&

EVENT NUMBER AMA1300468

KJS
Local storm report, May 28, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     1 E AMARILLO            35.20N 101.80W
05/28/2013                   POTTER             TX   EMERGENCY MNGR

            ROOF BLOWN OFF A METAL BUILDING AT 6TH AND OSAGE

&&

EVENT NUMBER AMA1300469

LG
Local storm report, May 28, 6:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     2 E AMARILLO            35.20N 101.78W
05/28/2013                   POTTER             TX   EMERGENCY MNGR

            POWER LINES DOWN IN THE FAIRGROUNDS AREA.

&&

EVENT NUMBER AMA1300470

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:47 PM CDTSpecial Weather StatementAMAHansford28 min
May 28, 3:50 PM CDTSpecial Weather StatementAMADeaf Smith, Potter25 min
May 28, 4:11 PM CDTSpecial Weather StatementAMAHansford34 min
May 28, 4:12 PM CDTSpecial Weather StatementAMADeaf Smith, Potter33 min
May 28, 4:46 PM CDTSpecial Weather StatementAMADeaf Smith, Potter, Randall29 min
May 28, 4:47 PM CDTSpecial Weather StatementAMAHansford, Hutchinson, Moore, Sherman28 min
May 28, 4:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall56 min
May 28, 5:03 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Potter, Randall57 min
May 28, 5:10 PM CDTSevere Thunderstorm WarningAMACarson, Hansford, Hutchinson, Moore, Potter, Sherman65 min
May 28, 5:39 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall66 min
May 28, 5:41 PM CDTSevere Thunderstorm WarningAMAOchiltree64 min
May 28, 6:07 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman53 min
May 28, 6:16 PM CDTSpecial Weather StatementAMAMoore29 min
May 28, 6:37 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min
May 28, 6:42 PM CDTTornado WarningAMADeaf Smith48 min
May 28, 2:50 PM CDTSpecial Weather StatementAMABeaver25 min
May 28, 2:55 PM CDTSevere Thunderstorm WarningAMABeaver65 min
May 28, 3:33 PM CDTTornado WarningAMABeaver27 min
May 28, 3:56 PM CDTTornado WarningAMABeaver34 min
May 28, 4:03 PM CDTSevere Thunderstorm WarningAMABeaver57 min
May 28, 4:56 PM CDTSevere Thunderstorm WarningAMABeaver64 min
May 28, 5:59 PM CDTSpecial Weather StatementAMATexas31 min
May 28, 6:53 PM CDTSpecial Weather StatementAMATexas37 min

Nearby

High Wind Warnings in Texas, 2013High Wind Warnings in Oklahoma, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.